DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



Penicillin V-induced drug rash with eosinophilia and systemic symptoms.

Author(s): Orbak Z, Sepetcigil O, Karakelleoglu C, Gulses S

Affiliation(s): Department of Paediatrics, Ataturk University, Faculty of Medicine, Erzurum, Turkey. zerrinorbak@yahoo.com

Publication date & source: 2010-12, West Indian Med J., 59(6):722-5.

Publication type: Case Reports

DRESS syndrome (drug reaction with eosinophilia and systemic symptoms), previously named "drug hypersensitivity syndrome", is a severe adverse drug reaction characterized by skin rash, fever lymph node enlargement and internal organ involvement. We report on a 7-year old girl who developed DRESS syndrome caused by penicillin V treatment.

Page last updated: 2011-12-09

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017